MathSciNet Relay Station
MathSciNet bibliographic data
MR2048569 49N60 (35J50 49J10 74G40 74G65)
Székelyhidi, László, Jr. The regularity of critical points of polyconvex functionals. Arch. Ration. Mech. Anal. 172 (2004), no. 1, 133–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement